| Catalog Number |
ES2916 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information, the device was explanted and replaced due to broken tubing that left the reservoir empty.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
Additional Manufacturer Narrative
Titan touch pump was received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.A separation, surrounded by abrasion, was noted on the shorter exhaust tube of the pump.This is a site of leakage.Based on examination of the returned product, it was concluded that the rough and irregular surfaces associated with the separation indicates that sufficient stress was exerted on the shorter exhaust tube near the pump to separate the site while in-vivo.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.